# SDR IPXA3579535

- Difficulty date: July 28, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 113N200348H
- Part serial: 000773
- Condition: Punctured
- Location: Rt Inbd Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD MAIN FLAP COVE PANEL LWR SURFACE 3 DAMAGE AREAS 81" OTBD OF INBD EDGE 3.1" FWD OF AFT EDGE.  REPAIRED IAW EO B757-5750-51606-A.
